# SDR UPS96205701

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FWD LOWER CARGO STA 640 BETWEEN LBL 44 TO 62.  FLOOR BEAM UPPER FLANGE AFT SIDE HAS HEAVY EXFOLIATION CORROSION IN SEVERAL PLACES.  REPAIRED DAMAGE AREA OF FLOOR BEAM LBL 8 TO LBL 62 IAW SRM 53-10-8 FIG 5, SRM 51-30-2.
